# SDR SWAA2024022346117

- Difficulty date: January 29, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 37,928 hours, 17,729 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER MID T/E ACCESS PANEL 561CB HAS SEVERAL FASTENERS HOLES WICTH SMALL CRACKS.<[01] **SUMMARY** 1.ACCOMPLISHED PULSE-ECHO ULTRASONIC INSP. FOR DELAMINATION IAW B737 NDT P. 1; 51-01-02 AND P. 4; 51-00-01. DAMAGE NOTED AND LOCATION IDENTIFIED. EQUIP: EPOCH 600 B/C 19498 CAL DUE: 3/24  2.ACCOMPLICHED DRY OUT AT PANEL#561CB ON REPAIR AREA 24 HRS AS PER B737 SRM 51-70-04-2R-9 EQUIPMENT USED TEMPERATURE CONTROL ID-160354 DUE DATE 02-23-24 VACCUM ID- 173239 DUE DATE 02-23-24  3. REPAIRED PANEL AT DAMAGED HOLES PER B737 SRM 51-70-04-2R-9; SRM 51-70-04-2R-0 PARA 4.L.7. TOOL USED TEMPERATURE CONTROL ID-160354 DUE DATE 02-23-24 VACCUM ID- 173239 DUE DATE 02-23-24. MATERIAL USED RESIN P/O#1791128; CLOTH P/O#1690463  4. PERFORMED ULTRASOUND INSPECTION OF REPAIRED AREA AND MINIMUM OF 6 INCHES ALL AROUND USING CONTACT THROUGH TRANSMISSION ULTRASONIC REF B737 NDT PT 1; 51-01-01; NDT PT4 51-00-02. NO DAMAGE NOTED TOOL: EPOCH 600 B/C: 19498 DUE: 03/21/2024  5. RESTORED FINISH OF PANEL #561CB AS PER AMM 51-21-73-370-803.;[02] VERIFIED.
